Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Bruno Poizat
Title: Stable groups
Additional book information: translated by Moses Gabriel Klein, Math. Surveys Monogr., vol. 87, Amer. Math. Soc., Providence, RI, 2001, xiii + 129 pp., ISBN 0-8218-2685-0, $49.00$

References [Enhancements On Off] (What's this?)

A. BOROVIK and A. NESIN, Groups of Finite Morley Rank, Oxford Logic Guides 26, Oxford University Press, New York, 1994. MR 1321141
W. HODGES, Model Theory, Encylopedia of Mathematics and its Applications 42, Cambridge University Press, Cambridge, 1993. MR 1221741
B. POIZAT, Cours de théorie des modèles: Une introduction à la logique mathématique contemporaine, Nur al-Mantiq wal-Ma'rifah, Lyon, 1985. MR 0817208
B. POIZAT, A Course in Model Theory: An introduction to contemporary mathematical logic, Springer-Verlag, New York, 2000. MR 1757487
B. POIZAT, Groupes Stables: Une tentative de conciliation entre la géometrie algébrique et la logique mathématique, Nur al-Mantiq wal-Ma'rifah, Lyon, 1987. MR 0902156
F. O. WAGNER, Stable Groups, Handbook of Algebra 2, North-Holland, Amsterdam, 2000. MR 1759598

Review Information:

Reviewer: Thomas Scanlon
Affiliation: University of California, Berkeley
Journal: Bull. Amer. Math. Soc. 39 (2002), 573-579
Published electronically: July 9, 2002
Review copyright: © Copyright 2002 American Mathematical Society